# SDR CA061114003

- Difficulty date: November 7, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 47,300 hours
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 32143304
- Condition: Leaking
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 32143304
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE OFF AT APPROXIMATELY 100 KNOTS NR 1 ENGINE THRUST REVERSER UNLOCKED LIGHT ILLUMINATED ACCOMPANIED WITH EAM MESSAGE NR 1 ENG REV UNLOCK¿. THE FLIGHT CREW REJECTED THE TAKE OFF ROLL, CYCLED THE REVERSER WITH NO FAULTS. CREW THEN ELECTED TO RETURN TO GATE. TO AVOID FURTHER DELAY, THE REVERSER WAS DEACTIVATED AND THE FLIGHT WAS DISPATCHED UNDER MEL. DURING TROUBLE SHOOTING FOUND THE PRESSURE REGULATING AND SHUT OFF VALVE BYPASSING. PRESSURE REGULATING/SHUT OFF VALVE REPLACED AND SYSTEM TESTED SERVICEABLE.
